# SDR C77A20141027001

- Difficulty date: October 27, 2014
- Submitted: October 27, 2014
- Operation: Air carrier
- Aircraft: N637CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000256
- Aircraft time: 16,644 hours, 9,559 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Part number: 17067115001
- Condition: Corroded
- Location: Zone 100
- Part time: 16,644 hours, 9,559 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO FWD FINGER DOUBLER HAS CORROSION FROM X=7620 TO X=8089 & Y=209 TO Y=400.  R & R FWD FINGER IAW SRM 51-41-01 & 51-43-01.
